Non-weight modules over the super Schrödinger algebra
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 647-664 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We construct a family of non-weight modules which are free $U(\mathfrak {h})$-modules of rank 2 over the $N=1$ super Schrödinger algebra in $(1+1)$-dimensional spacetime. We determine the isomorphism classes of these modules. In particular, free $U(\mathfrak {h})$-modules of rank 2 over $\mathfrak {osp}(1|2)$ are also constructed and classified. Moreover, we obtain the sufficient and necessary conditions for such modules to be simple.
We construct a family of non-weight modules which are free $U(\mathfrak {h})$-modules of rank 2 over the $N=1$ super Schrödinger algebra in $(1+1)$-dimensional spacetime. We determine the isomorphism classes of these modules. In particular, free $U(\mathfrak {h})$-modules of rank 2 over $\mathfrak {osp}(1|2)$ are also constructed and classified. Moreover, we obtain the sufficient and necessary conditions for such modules to be simple.
DOI : 10.21136/CMJ.2024.0030-23
Classification : 17B10, 17B20, 17B35, 17B66
Keywords: super Schrödinger algebra; simple module; U($\mathfrak {h}$)-free module, non-weight module
@article{10_21136_CMJ_2024_0030_23,
     author = {Wang, Xinyue and Chen, Liangyun and Ma, Yao},
     title = {Non-weight modules over the super {Schr\"odinger} algebra},
     journal = {Czechoslovak Mathematical Journal},
     pages = {647--664},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0030-23},
     mrnumber = {4804951},
     zbl = {07953669},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0030-23/}
}
TY  - JOUR
AU  - Wang, Xinyue
AU  - Chen, Liangyun
AU  - Ma, Yao
TI  - Non-weight modules over the super Schrödinger algebra
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 647
EP  - 664
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0030-23/
DO  - 10.21136/CMJ.2024.0030-23
LA  - en
ID  - 10_21136_CMJ_2024_0030_23
ER  - 
%0 Journal Article
%A Wang, Xinyue
%A Chen, Liangyun
%A Ma, Yao
%T Non-weight modules over the super Schrödinger algebra
%J Czechoslovak Mathematical Journal
%D 2024
%P 647-664
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0030-23/
%R 10.21136/CMJ.2024.0030-23
%G en
%F 10_21136_CMJ_2024_0030_23
Wang, Xinyue; Chen, Liangyun; Ma, Yao. Non-weight modules over the super Schrödinger algebra. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 647-664. doi: 10.21136/CMJ.2024.0030-23

Cité par Sources :